B. Bond and D. Jordan. The lower central series of the symplectic quotient of a free associative algebra. Journal of Pure and Applied Algebra, Volume 217, Issue 4, April 2013, Pages 689 ‒ 699 arXiv:1111.2316
In summer '12, studied intersecting families at the Duluth REU program . A preprint of my paper, EKR sets for large n and r, is available here.
In summer '11, I participated in MIT's SPUR program. I studied abelian networks with graduate student Benjamin Iriarte and Professor Lionel Levine. Our paper is available here.